Finite groups of rotations - A supplement to the preceding article

Abels H (1999)
Journal of Lie Theory 9(2): 351-353.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
This paper completes the work started in the preceding paper [0] where the following question was asked. Given a finite set S of isometries of some affine Euclidean space. When is the group Gamma generated by S discrete? In that paper [0] we described an algorithm which reduced this question to the special case discussed here.
Erscheinungsjahr
Zeitschriftentitel
Journal of Lie Theory
Band
9
Ausgabe
2
Seite(n)
351-353
ISSN
PUB-ID

Zitieren

Abels H. Finite groups of rotations - A supplement to the preceding article. Journal of Lie Theory. 1999;9(2):351-353.
Abels, H. (1999). Finite groups of rotations - A supplement to the preceding article. Journal of Lie Theory, 9(2), 351-353.
Abels, H. (1999). Finite groups of rotations - A supplement to the preceding article. Journal of Lie Theory 9, 351-353.
Abels, H., 1999. Finite groups of rotations - A supplement to the preceding article. Journal of Lie Theory, 9(2), p 351-353.
H. Abels, “Finite groups of rotations - A supplement to the preceding article”, Journal of Lie Theory, vol. 9, 1999, pp. 351-353.
Abels, H.: Finite groups of rotations - A supplement to the preceding article. Journal of Lie Theory. 9, 351-353 (1999).
Abels, Herbert. “Finite groups of rotations - A supplement to the preceding article”. Journal of Lie Theory 9.2 (1999): 351-353.